# SDR SWAA2017092816719

- Difficulty date: August 29, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 66,371 hours, 39,220 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50103
- Part serial: 000158
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT LEADING EDGE LOWER SURFACE NOSE SKIN CRACKED.  REPAIRED SKIN IAW EA AND ER.
